Selecta Mathematica

, Volume 1, Issue 3, pp 495–535

Hyperplane arrangements and holonomy equations

  • C. De Concini
  • C. Procesi
Article

DOI: 10.1007/BF01589497

Cite this article as:
De Concini, C. & Procesi, C. Selecta Mathematica, New Series (1995) 1: 495. doi:10.1007/BF01589497

Copyright information

© Birkhäuser Verlag 1995

Authors and Affiliations

  • C. De Concini
    • 1
  • C. Procesi
    • 2
  1. 1.Scuola Normale SuperiorePisaItaly
  2. 2.Università di Roma “La Sapienza”RomaItaly